# SDR 2017FA0000323

- Difficulty date: June 26, 2017
- Submitted: August 3, 2017
- Operation: General aviation
- Aircraft: N820PM
- Make and model: Urocop EC120B
- Aircraft serial: 1686
- Engine: Tmeca ARRIUS2F
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 7050A3632180
- Part serial: 40735
- Condition: Chafed
- Location: Main Gear Box
- Component: Main Gear Box, Airbus
- Component part number: C632A0201054
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS MAIN GEAR BOX OIL PRESSURE SWITCH WAS CAUSING MGB PRESSURE LIGHT TO ILLUMINATE ON CAUTION PANEL.  FURTHER RESEARCH INTO THIS PARTICULAR PART SHOWED INTERNAL WIRES CHAFFED AGAIN HOUSING CAUSING A SHORT IN WIRES AND ILLUMINATING MGB PRESSURE LIGHT.  SUGGEST INTERNAL WIRES BE WRAPPED AN PROTECTED WITH WIRE LOOM DURING MANUFACTURING BEFORE HOUSING IS PLANED INTO SWITCH.
